EconPapers    
Economics at your fingertips  
 

Remarks on Asymptotic Centers and Fixed Points

A. Kaewkhao and K. Sokhuma

Abstract and Applied Analysis, 2010, vol. 2010, 1-5

Abstract:

We introduce a class of nonlinear continuous mappings defined on a bounded closed convex subset of a Banach space X . We characterize the Banach spaces in which every asymptotic center of each bounded sequence in any weakly compact convex subset is compact as those spaces having the weak fixed point property for this type of mappings.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/247402.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/247402.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:247402

DOI: 10.1155/2010/247402

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:247402